TITLE

A Generalized Ward Problem for Abstract Differential Equations

AUTHOR(S)
Tikhonov, I.
PUB. DATE
March 2005
SOURCE
Differential Equations;Mar2005, Vol. 41 Issue 3, p340
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Discusses a generalized Ward problem for abstract differential equations. Analysis of the expansion in series in eigenfunctions; Role of the Ward problem in the refinement of the Keldysh results; Boundary conditions in relation to Sturm conditions; Natural modification of the Ward boundary conditions.
ACCESSION #
17190374

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics